# SDR USAA20110503BA038

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N273AY
- Make and model: Airbus A330-323
- Aircraft serial: 0337
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 7A1539045
- Condition: Defective
- Location: L2 Door
- Part time: 42,018 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - L2 SLIDE PRESSURE INDICATED ON THE FLIGHT ATTENDANT PANEL.  FOUND A BAD SLIDE DISARMING MECHANISM WHERE THE SLIDE SAFETY PIN IS INSERTED.  THE "C" CLIP WAS MISSING AND A SPRING WAS COMING OUT OF THE END.  MAINTENANCE REMOVED AND REPLACED THE L2 SLIDE.
